# SDR UALA2013011400213

- Difficulty date: January 11, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 71,732 hours, 21,147 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1712
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 1712 ABOVE S15L.   INTERIM REPAIR INSTALLED BETWEEN STA 1702-1720 AND S13-16L IAW ECRA 5330-04398.
